# SDR FDEA2019022640488

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 82,295 hours, 19,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE ANNUNCIATOR  LIGHT INOPERATIVE.   R & R THE L1 DOOR REMOTE PRESSURE INDICATOR ASSY IAW AMM 25-61-04-4.  OK FOR SERVICE.
